# SDR VNAA0304023

- Difficulty date: April 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,034 hours, 16,983 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A DOORS LIGHT ON THE RED WARNING PANEL.  WHEN THE FLIGHT ATTENDANT CHECKED THE DOOR, THE LIGHT EXTINGUISHED.  THE FLIGHT WAS AT 25,000 FEET.  FLIGHT 4094 LANDED AT CLT WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED, MEASURED AND ADJUSTED THE SHOOT BOLT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  THE AIRCRAFT WAS THEN TAKEN FOR A FUNCTIONAL CHECK FLIGHT IN WHICH THERE WERE NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
